# SDR SWIA200312263

- Difficulty date: August 16, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 9,251 hours, 12,714 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12064207615
- Part serial: 120339
- Condition: Faulty
- Location: Cockpit
- Part time: 4,028 hours, 5,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS MULTIPLE FLAP FAILURES WITH CONTROL FAULTS.REMOVED AND REPLACED FLAP HANDLE IAW MM 27-50-00.  OPS CHECK GOOD.
